# SDR C2XA11IA116SUP

- Difficulty date: June 14, 2011
- Submitted: June 18, 2011
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 29,859 hours, 22,304 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 00002
- Condition: Faulty
- Location: Mlg
- Part time: 28,097 hours, 22,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, "LANDING GEAR LEVER DISAGREE" EICAS MESSAGE AFTER TAKEOFF THEN TRIED TO RETRACT LANDING GEAR.  LANDING GEAR WOULD NOT RETRACT.  QRH PROCEDURES PERFORMED.  LANDED UNDER-WEIGHT.  LANDING WAS UNEVENTFUL.  MAINTENANCE PERFORMED A GENERAL VISUAL INSPECTION, INSTALLED LANDING GEAR PINS, AND MAINTENANCE FERRIED AIRCRAFT TO IAH FOR REPAIRS.  IAH MAINTENANCE TROUBLESHOT AIRCRAFT AND REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IN REFERENCE TO EMB145 32-32-04, SYSTEM OPS.  CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
